A 26-year-old female asked:
Is it a bad idea to use a hair remover on the body like nair while taking accutane?
1 doctor answer • 4 doctors weighed in
Facial Plastic Surgery 31 years experience
Depends: Hair removal chemicals can irritate the skin that is already compromised by accutane. Please consult with your prescribing physician with a quick call to their office. Hope this helps.
Created for people with ongoing healthcare needs but benefits everyone.
1.7k viewsReviewed >2 years ago
Last updated Apr 25, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.